MAUDE Adverse Event Report: ORTHALIGN, INC. KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM
Model Number 133632
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Intraoperative Cardiac Valve Injury (4852)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
During procedure navigation unit made a long beeping sound and signaled to change battery in the reference sensor.After that the cuts may have been off.Procedure completed with traditional instrumentation.
 
Additional Manufacturer Narrative
At this time the device has been returned to orthalign for evaluation.An investigation will be completed by an orthalign engineer to attempt to confrim the complaint and determine a root cause.Upon the completion of the investigation a follow up report will be filed detailing the conclusions.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reference sensor was returned to orthalign for evaluation, but the navigation unit was disposed of at the hospital.The complaint was unable to be confirmed since the reference sensor passed all functional testing and the navigation unit logs could not be reviewed.The root cause was unable to be determined but potential root causes include: user error, incorrect positioning of the instruments, or the cutting block moving during pinning.No further action required.

Brand Name
KNEEALIGN 2
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer (Section G)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer Contact
karyl haskell
153 technology
irvine, CA 92618
MDR Report Key20832908
Report Number3007521480-2024-00020
Device Sequence Number12918577
Product Code OLO
UDI-Device Identifier00858704006015
UDI-Public00858704006015
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K163379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number133632
Device Catalogue Number133632
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown